American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Paul P. Rowe. Partially-orthogonal polynomials . Proc. Amer. Math. Soc. 32 (1972) 215-220. MR 0290024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Henry E. Fettis and Sayeed ur-Rahman. Table errata: {\it Higher transcendental functions}, Vol. II . Math. Comp. 24 (1970) 239. MR 0257407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Henry E. Fettis. Table errata: {\it Formulas and theorems for the special functions of mathematical physics} . Math. Comp. 24 (1970) 240. MR 0258228.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Herbert W. Hethcote. Bounds for zeros of some special functions . Proc. Amer. Math. Soc. 25 (1970) 72-74. MR 0255909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. A. Al-Salam and A. Verma. Some orthogonality preserving operators . Proc. Amer. Math. Soc. 23 (1969) 136-139. MR 0249912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. R. McLaughlin. Rademacher series with nondifferentiable sums . Proc. Amer. Math. Soc. 23 (1969) 140-143. MR 0280932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. R. Blake, Van E. Wood, M. L. Glasser, Henry E. Fettis, Eldon R. Hansen and Merrell L. Patrick. Table errata . Math. Comp. 22 (1968) 903-907. MR 0239122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Henry E. Fettis. Table errata . Math. Comp. 22 (1968) 903. MR 0239123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yudell L. Luke. Table errata . Math. Comp. 22 (1968) 907-909. MR 0239125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henry E. Fettis. Table errata . Math. Comp. 22 (1968) 909. MR 0239124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. M. Hirsch. Corrigenda: ``Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals'' . Math. Comp. 22 (1968) 911. MR 0239759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David Elliott. Truncation errors in Pad\'e approximations to certain functions: An alternative approach . Math. Comp. 21 (1967) 398-406. MR 0227668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joseph A. Cima. Note on a theorem of Grosswald . Trans. Amer. Math. Soc. 99 (1961) 60-61. MR 0120402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joseph Gillis and George Weiss. Products of Laguerre polynomials . Math. Comp. 14 (1960) 60-63. MR 0109902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Henry E. Fettis. Note on $\int \sb{0}\sp{\infty }e\sp{-x} J\sb{0}(\eta x/\xi )J\sb{1}(x/\xi )x{-n} dx$ . Math. Comp. 14 (1960) 372-374. MR 0120396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] E. Dempsey and G. C. Benson. Note on the asymptotic expansion of the modified Bessel function of the second kind . Math. Comp. 14 (1960) 362-365. MR 0120401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Calvin H. Wilcox. Addition theorems for arbitrary plane and spherical waves . Proc. Amer. Math. Soc. 11 (1960) 817-825. MR 0121514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Gertrude Blanch. The asymptotic expansions for the odd periodic Mathieu functions . Trans. Amer. Math. Soc. 97 (1960) 357-366. MR 0117365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Evelyn Frank. A new class of continued fraction expansions for the ratios of Heine functions. III . Trans. Amer. Math. Soc. 96 (1960) 312-321. MR 0116106.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Evelyn Frank. A new class of continued fraction expansions for the ratios of Heine functions. II . Trans. Amer. Math. Soc. 95 (1960) 17-26. MR 0116105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. D. Lord. Integrals of products of Laguerre polynomials . Math. Comp. 14 (1960) 375-376. MR 0120406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] L. Carlitz. Note on N\"orlund's polynomial $B\sb{n}\sp{(z)}$ . Proc. Amer. Math. Soc. 11 (1960) 452-455. MR 0114768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. K. Brown. Univalence of Bessel functions . Proc. Amer. Math. Soc. 11 (1960) 278-283. MR 0111846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Y. Alavi and C. P. Wells. Expansions of parabolic wave functions . Proc. Amer. Math. Soc. 10 (1959) 876-880. MR 0109232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yudell L. Luke. Expansion of the confluent hypergeometric function in series of Bessel functions . Math. Comp. 13 (1959) 261-271. MR 0107027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] J. Horváth. On some composition formulas . Proc. Amer. Math. Soc. 10 (1959) 433-437. MR 0107788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert Sips. Repr\'esentation asymptotique des fonctions de Mathieu et des fonctions sph\'eroidales. II . Trans. Amer. Math. Soc. 90 (1959) 340-368. MR 0103995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] T. S. Nanjundiah. On a formula of A. C. Dixon . Proc. Amer. Math. Soc. 9 (1958) 308-311. MR 0103291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] T. S. Nanjundiah. Van der Pol's expressions for the gamma function . Proc. Amer. Math. Soc. 9 (1958) 305-307. MR 0103290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] F. M. Ragab. On the product of Legendre and Bessel functions . Proc. Amer. Math. Soc. 9 (1958) 26-31. MR 0093603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2